c-optimal designs for weighted polynomial models

Mong Na Lo Huang, Ray Bing Chen, Ying Ying Chen

Research output: Contribution to journalArticlepeer-review


c-optimal design problems for weighted polynomial models are discussed. Vectors c, where c-optimal designs are supported by some extreme points of a certain equioscillating function, are characterized, and this equioscillating function is a linear combination of the regression functions. These results are then applied to the no-intercept model in which the optimal designs for estimating certain individual parameters can be found. Examples of applications of the above results in finding locally c-optimal designs for some nonlinear models are discussed. Finally the results are extended to a more general linear model.

Original languageEnglish
Pages (from-to)90-105
Number of pages16
JournalSankhya: The Indian Journal of Statistics
Issue number1
Publication statusPublished - 2005 Dec 1

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'c-optimal designs for weighted polynomial models'. Together they form a unique fingerprint.

Cite this